In sept I started taking 50 mg of clomid days 3 to 7. I had my progesterone level checked on day 21 which was 33.6. Everything I read says that over 15 when medicated is good.. well my nurse called and said that my levels were low and she wants me to up my dose to 100mg of clomid.. to me this doesnt sit right. Why should I up it if I ovualated? Im on clomid because I dont ovualte and if I did, it did its job... right? Any advice would be appreciated!
Hi! If you were my patient, I would NOT increase you Clomid dose. The higher the dosage the more likely it is that problems such as luteal phase defect occur. A progesterone level of 34 is quite good. I would stay the course, personally, You might wish to speak with your MD before starting the next cycle--he/she may have a reason for the increase that we don't know about. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.